It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


[B][/B][FONT="Arial Black"][/FONT]
I have Hashimoto's thyroidiitis and adrenal fatigue diagnosed per blood and saliva tests. I have been taking hormones for 7 years, and am having a tuff time finding continuity of care let alone felling good on a consistent basis.:dizzy: :confused:

My doc, suggested I raise my thyroid dose. I am also taking a total of 22.5 mg mix of hydrocortisone and cortef per day.

I tried raising my thyroid med. The first day, I felt great. The next day it was the beginning of a road down hill. Every time I took the increased thyroid, I would feel very cold, thirsty and weak. Also, my blood pressure has dropped to 87/57. I also began to feel nauseous, vomiting. I cannot handle warm or hot weather, without getting very weak and feeling very warm and thirsty. The water I drink seems to go right through me. I have lost muscle strength and tone and have trouble now with bladder control. I also take about 7mg of DHEA. I used to take 25 mg, and felt much stronger. However, after raising my thyroid, my dhea level went to 3 x the normal limits and I felt very sick. My doc now says, it is ok for my present dhea levels to be low normal, because it will come up with increase in thyroid meds. However, I am not able to take anymore presently, and feel sick. I feel weak and cannot exercise. When I walk down the street I feel tired and out of breath, and muscles ache.
I am very concerned. I don't know what to do or where to turn. My pcp doesen't want to handle this stuff, and so, she doesn't. The doc that precribed the meds and dx'ed me, is unwilling to talk to my pcp when she has called in an attempt to learn more about my condition. He is also unwilling to return calls when I am ill to my pcp or me, unless I pay over $200. No one in his office will answer any questions. Meanwhile, I am sick. I am told most traditional doc endo's do not subscribe to dhea or adrenal fatigue. I am scared to death. I don't know where to turn to help. My body had trouble converting T4 to T3 and my doc acts like he is mentally out of it of late. PLEASE HELP ME! I DON'T WANT TO GET WORSE.
[QUOTE=binks;2994912][B][/B][FONT="Arial Black"][/FONT]
I have Hashimoto's thyroidiitis and adrenal fatigue diagnosed per blood and saliva tests. I have been taking hormones for 7 years, and am having a tuff time finding continuity of care let alone felling good on a consistent basis.:dizzy: :confused:

My doc, suggested I raise my thyroid dose. I am also taking a total of 22.5 mg mix of hydrocortisone and cortef per day.

I tried raising my thyroid med. The first day, I felt great. The next day it was the beginning of a road down hill. Every time I took the increased thyroid, I would feel very cold, thirsty and weak. Also, my blood pressure has dropped to 87/57. I also began to feel nauseous, vomiting. I cannot handle warm or hot weather, without getting very weak and feeling very warm and thirsty. The water I drink seems to go right through me. I have lost muscle strength and tone and have trouble now with bladder control. I also take about 7mg of DHEA. I used to take 25 mg, and felt much stronger. However, after raising my thyroid, my dhea level went to 3 x the normal limits and I felt very sick. My doc now says, it is ok for my present dhea levels to be low normal, because it will come up with increase in thyroid meds. However, I am not able to take anymore presently, and feel sick. I feel weak and cannot exercise. When I walk down the street I feel tired and out of breath, and muscles ache.
I am very concerned. I don't know what to do or where to turn. My pcp doesen't want to handle this stuff, and so, she doesn't. The doc that precribed the meds and dx'ed me, is unwilling to talk to my pcp when she has called in an attempt to learn more about my condition. He is also unwilling to return calls when I am ill to my pcp or me, unless I pay over $200. No one in his office will answer any questions. Meanwhile, I am sick. I am told most traditional doc endo's do not subscribe to dhea or adrenal fatigue. I am scared to death. I don't know where to turn to help. My body had trouble converting T4 to T3 and my doc acts like he is mentally out of it of late. PLEASE HELP ME! I DON'T WANT TO GET WORSE.[/QUOTE]

Maybe you could back down on your thyroid meds and ask the dr to give you a trial run of cytomel "t3" and see if this makes a difference.. I hope you get to feeling better soon,, Take care





All times are GMT -7. The time now is 09:57 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!